MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065752217
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Intraocular Pressure Decreased (4468)
Date of Event 06/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported that the error code displayed resulting in sudden anterior chamber collapse and the infusion volume was very slow or even did not produce water, which cannot reach the required infusion pressure during surgery.The procedure type was unknown.The surgery was completed after replacement of new product.The patient had no adverse reactions after surgery.
 
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.One wet and one unused fluidics management system (fms) in a tray was visually inspected.A wet sample drain bag was detached from the drain bag tape on the cover due to saturation.The drain bag tape was adhered on the cassette properly.The aspiration, irrigation manifolds and drip chamber were cut off in the returned condition.Used lab stock manifolds and drip chamber to perform functionality testing.An unused sample, the manifolds and luers were intact.The samples were tested using a system console.The samples could be recognized by the console.The samples primed and tuned with a sentry handpiece and a 0.9mm abs tip and infusion sleeve from lab stock, successfully and the service data could be retrieved.No system message code displayed on console screen.Both cassettes max vacuum and aspiration flow rates, and irrigation flow rates were measured and met specifications.No problem was found with the returned cassettes fluidics.The root cause of the customer's complaint could not be established; the returned samples functioned per specification.This complaint has been reviewed and it is determined that no further actions will be pursed at this time as the sample met specifications.Based on our current tracking, there are no adverse trends for this reported complaint.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
CENTURION SURGICAL PROCEDURE PAK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19708485
Report Number1644019-2024-01508
Device Sequence Number17883765
Product Code LRO
UDI-Device Identifier00380657522170
UDI-Public(01)00380657522170(17)260131(11)240209(10)16J63J(21)NA
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number8065752217
Device Lot Number16J63J
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown